MathSciNet Relay Station
MathSciNet bibliographic data
MR1957101 12D10 (15A57 26C10)
Lasserre, Jean B. Polynomials with all zeros real and in a prescribed interval. J. Algebraic Combin. 16 (2002), no. 3, 231–237 (2003).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement